Academic Journals Database
Disseminating quality controlled scientific knowledge

No-go theorems for functorial localic spectra of noncommutative rings

ADD TO MY LIST
 
Author(s): Benno van den Berg | Chris Heunen

Journal: Electronic Proceedings in Theoretical Computer Science
ISSN 2075-2180

Volume: 95;
Issue: Proc. QPL 2011;
Start page: 21;
Date: 2012;
Original page

ABSTRACT
Any functor from the category of C*-algebras to the category of locales that assigns to each commutative C*-algebra its Gelfand spectrum must be trivial on algebras of nxn-matrices for n at least 3. The same obstruction applies to the Zariski, Stone, and Pierce spectra. The possibility of spectra in categories other than that of locales is briefly discussed.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona